MathSciNet Relay Station
MathSciNet bibliographic data
MR997382 (90g:35055) 35J65 (35J70 58E07)
Egnell, Henrik Elliptic boundary value problems with singular coefficients and critical nonlinearities. Indiana Univ. Math. J. 38 (1989), no. 2, 235–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement